# SDR K3HA980141

- Difficulty date: November 30, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N354PA
- Make and model: Boeing 727225
- Aircraft serial: 20624
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Out Flow Valve
- Condition: Obstructed
- Location: Cabin
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

UNABLE TO PRESSURIZE, DUMPED FUEL AND RETURNED FOR LANDING.  TROUBLESHOT, FOUND INSULATION BLANKET OBSTRUCTING LEFT HAND OUT FLOW VALVE.  REMOVED OBSTRUCTION AND CLEANED OUT FLOW VALVES PER MM 21-30-11.  AIRCRAFT PRESSURIZED OK PER MM 21-30-0.
